# SDR UALA2012111906659

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 63,308 hours, 23,420 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Lever
- Condition: Broken
- Location: O2 Stowage Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK STOWAGE CONTAINER PRESS TO TEST LEVER BROKEN OFF.  REPLACED F/O O2 MASK BOX PER MM.  OPS AND LEAK CHECKED OK.
